# SDR S2YA970033

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 1149800777
- Condition: Debonded
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT 1163 - DAY-SBN - THE OVAL INSPECTION PANEL ON THE AFT OF THE RT NACELLE, DEPARTED, AND HIT THE A/C.  THE FLT CREW LANDED IN SBN WITHOUT INCIDENT.  UPON INSPECTION THE PANEL WAS FOUND TO HAVE DELAMINATED FROM THE BONDED DOUBLER RING.  THE DOUBLER RING WAS STILL ATTACHED TO THE NACELLE WITH ALL OF HARDWARE.  THE A/C FUSELAGE WAS INSPECTED, NO DAMAGE WAS FOUND.  A PANEL WAS FABRICATED FOR THE FERRY FLIGHT, ONCE IN MKE THE PANEL WAS REPLACED AND THE A/C WAS RETURNED TO SERVICE.  (M)
